# SDR USAA920080557

- Difficulty date: February 10, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 61,917 hours, 42,404 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 65C28106
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK  - CORROSION ON BULKHEAD STIFFENER CHANNEL, BS 1016, BL 0.  REPAIRED BULKHEAD STIFFENER CHANNEL, BS 1016, BL 0 IAW B737 SRM 51-70-11.
